skip to main content
Refinado por: autor: Jiao, Heming remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Regularity for an obstacle problem of Hessian equations on Riemannian manifolds

Bao, Gejun ; Dong, Weisong ; Jiao, Heming

Journal of Differential Equations, 01 February 2015, Vol.258(3), pp.696-716 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Second order estimates for Hessian equations of parabolic type on Riemannian manifolds

Jiao, Heming

Journal of Differential Equations, 15 December 2015, Vol.259(12), pp.7662-7680 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

The first initial–boundary value problem for Hessian equations of parabolic type on Riemannian manifolds

Bao, Gejun ; Dong, Weisong ; Jiao, Heming

Nonlinear Analysis, September 2016, Vol.143, pp.45-63 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Autor/Criador 

  1. Bao, G.  (2)
  2. Dong, Weisong  (2)
  3. Dong, Ws  (2)
  4. Bao, Gj  (2)
  5. Dong, W.  (2)
  6. Bao, Gejun  (2)
  7. Mais opções open sub menu

Data de Publicação 

De até

Base de Dados/Biblioteca 

  1. Elsevier (CrossRef)  (3)
  2. OneFile (GALE)  (3)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.